Last reply 4 months ago
final infusion of lemtrada

i finished my final infusion of lemtrada on thursday and i’ve never felt so bad in my life. My lips and nails are blue, my neck and face is swollen and my mood is absolutely awful and i can’t sleep or sleep. Does anyone know how long the recovery time is?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

@emwhiley9 , your body has just had a huge hit of medications. You expect to feel a little “tender” after a skinful. 😉

But seriously, apart from the Lemtrada, you have had a huge hit of Steroids, which can have the effect that you are experiencing. But, this will only be short-lived.

So, treat yourself gently and have someone look after you for a while as you recover.


emwhiley9
4 months ago

thank you, i was starting to panic because i never felt any of this after my first infusion

Post Comment

You must be logged in to reply to this topic.